• Users Online: 74
  • Print this page
  • Email this page
CASE REPORT
Year : 2019  |  Volume : 7  |  Issue : 3  |  Page : 82-83

A case of pulmonary thromboembolism secondary to hyperhomocysteinemia


Department of General Medicine, MR Medical College, Kalaburagi, Karnataka, India

Correspondence Address:
Dr. Rishika Reddy
Department of General Medicine, M R Medical College, Kalaburagi, Karnataka
India
Login to access the Email id

Source of Support: None, Conflict of Interest: None


DOI: 10.4103/AJIM.AJIM_19_19

Rights and Permissions

Hyperhomocysteinemia (HHcy) affects hemostasis and shifts its balance in favor of thrombosis. HHcy can be a potential cause of unprovoked pulmonary thromboembolism, which may be a sole manifestation rather than typical multisystem involvement of the disease. Here, we report a rare case of a 56-year-old male presented with sudden onset of breathlessness, unexplained tachycardia, hypoxemia, who was diagnosed as a case of pulmonary embolism secondary to HHcy without any evidence of deep vein thrombosis.


[FULL TEXT] [PDF]*
Print this article     Email this article
 Next article
 Previous article
 Table of Contents

 Similar in PUBMED
   Search Pubmed for
   Search in Google Scholar for
 Related articles
 Citation Manager
 Access Statistics
 Reader Comments
 Email Alert *
 Add to My List *
 * Requires registration (Free)
 

 Article Access Statistics
    Viewed51    
    Printed0    
    Emailed0    
    PDF Downloaded11    
    Comments [Add]    

Recommend this journal